MathSciNet Relay Station
MathSciNet bibliographic data
MR2023353 93D21 (93C23)
Zhou, Shaosheng; Lam, James Robust stabilization of delayed singular systems with linear fractional parametric uncertainties. Circuits Systems Signal Process. 22 (2003), no. 6, 579–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement